# SDR AALA202208242517

- Difficulty date: November 10, 2021
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737
- Aircraft serial: 33321
- Aircraft time: 26,079 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Air Duct
- Part number: 214A210364
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT MID CABIN DANGLING. SIGN LOCATED BETWEEN OVERWING EMERGENCY EXIT DOORS. **SUPPLEMENTAL REPORT FOR AALA202111112517: MAINTENANCE FOUND THAT THE OVERHEAD AIR DISTRIBUTION DUCT NOZZLE ASSEMBLY WAS CRACKED, CAUSING THE EMERGENCY EXIT SIGN TO DISLODGE. NOZZLE ASSEMBLY REPAIRED PER EA331959D AND DWG 214A2101.** (CLOSED)
